Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I m 29 yrs old suffering from eyes burning, heat, dizziness nausea. What could be the reason ?

Hi I m Antonio, I m 29 and living in London. Today something weird happened yet I think started last night. Yesterday I was working quite hard in front of my computer when I developed a quite severe headache around 12. I took a tablet and it seemed disappearing. Around 5pm it was as strong as before and got home relaxed slept over. This morning I was feeling alright, went to the gym had breakfast and after no longer than 1 hour spent working in front of my computer I started feeling strange. my eyes were burning and couldn t focus. I felt like heat all over my face, strong pressure in my ears and my head spinning. it was spinning so much I developed nausea and I was finding hard to breathe. I was able to feel my heart everywhere and a quite fast least faster than usual. On top of everything all my muscle were shaking (dont know if because of the gym). My college took me home where I took some migraine tablets and slept for a couple of hours (my college thought it was migraine). Can you please tell me what s wrong with me?
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
This type of headache is may be due overwork on computer.
There may be some vision error,Go for your eye check up.
Try to avoid work on computer for some days.
Consult your physician for further rule out.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor